# SDR ASOA2014022510007

- Difficulty date: January 27, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,225 hours, 10,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM BS 280 CORRODED.   REMOVED FLOORBEAM ANGLE FS 280, WL 73, LBL 11 - RBL 11 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  INSTALLED NEW FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.   MAJOR REPAIR.
